U.S. doctors online nowAsk doctors free
AZ
A 21-year-old female asked:

I just used yeast infection 1 day treatment and all of the symptoms are gone but now i have orange and pinkish spotting. whats going on?

2 doctor answers3 doctors weighed in
Dr. David Kurss
Obstetrics and Gynecology 40 years experience
Perhaps unrelated: The spotting is probably not directly related to the yeast infection. It may be due to a temporary hormone imbalance, birth control pills, other hormonal medications or contraceptives, etc. If abnormal bleeding persists , see your gyn. Good luck.
Dr. Michael Swor
Obstetrics and Gynecology 41 years experience
Spotting: It could be from vaginal irritation, a minor glitch in your cycle, early pregnancy or an infection. If it persists more than a day or two, then see a gyn specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 31, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.